Alert archive / Ohio / Snow Advisories in 2005

Snow Advisory 2, NWS Cleveland, OH

December 3, 200528 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this snow advisory at Dec 3, 2005, 2:16 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 3, 2005, 7:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2005, 2:16 PM EST (19:16 UTC)
In effect from
Dec 3, 2005, 7:00 PM EST
Expired
Dec 4, 2005, 6:31 AM EST
In force
12 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-12-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-12-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 031916
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
216 PM EST SAT DEC 3 2005


OHZ003-006>010-017>020-027>032-036>038-047-040330-
/O.NEW.KCLE.SN.Y.0002.051204T0000Z-051204T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
216 PM EST SAT DEC 3 2005

...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY FOR TONIGHT AND SUNDAY MORNING. SNOW WILL DEVELOP THIS
EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE TAPERING TO
FLURRIES. BY MID MORNING ON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO
5 INCHES OF NEW ACCUMULATION.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO
OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ011>014-021>023-033-089-PAZ001>003-040330-
/O.NEW.KCLE.SN.Y.0002.051204T0300Z-051204T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
216 PM EST SAT DEC 3 2005

...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY FOR LATE THIS EVENING THROUGH THE DAY SUNDAY. SNOW WILL
DEVELOP LATE TONIGHT AND CONTINUE THROUGH SUNDAY MORNING BEFORE
TAPERING TO SCATTERED SNOW SHOWERS SUNDAY AFTERNOON. BY MID
AFTERNOON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW
ACCUMULATION.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO
OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
3 follow-up statements
000 
WWUS41 KCLE 040259
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EST SAT DEC 3 2005

OHZ003-006>010-017>020-027>032-036>038-047-041100-
/O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
959 PM EST SAT DEC 3 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY FOR TONIGHT AND SUNDAY MORNING. SNOW WILL DEVELOP AND
PICK UP IN INTENSITY LATE THIS EVENING AND THEN CONTINUE INTO
SUNDAY MORNING BEFORE TAPERING TO FLURRIES. BY MID MORNING ON
SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW
ACCUMULATION.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO
OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ011>014-021>023-033-089-PAZ001>003-041100-
/O.CON.KCLE.SN.Y.0002.051204T0300Z-051204T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
959 PM EST SAT DEC 3 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SNOW
ADVISORY FOR LATE THIS EVENING THROUGH THE DAY SUNDAY. SNOW WILL
DEVELOP OVERNIGHT AND CONTINUE THROUGH SUNDAY MORNING BEFORE
TAPERING TO SCATTERED SNOW SHOWERS SUNDAY AFTERNOON. BY MID
AFTERNOON SUNDAY MOST AREAS SHOULD SEE FROM 3 TO 5 INCHES OF NEW
ACCUMULATION.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO
OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
KUBINA
000 
WWUS41 KCLE 040854
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EST SUN DEC 4 2005

OHZ003-006>010-017>020-027>032-036>038-047-041500-
/O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
354 AM EST SUN DEC 4 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

LIGHT SNOW WILL CONTINUE THROUGH THE EARLY MORNING HOURS WITH
LIGHT SNOW ACCUMULATIONS EXPECTED. THE SNOW IS EXPECTED TO END BY
MID MORNING.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR
UPDATES.

$$

OHZ011>014-021>023-033-089-PAZ001>003-041700-
/O.CON.KCLE.SN.Y.0002.000000T0000Z-051204T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
354 AM EST SUN DEC 4 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE LIGHT SNOW WILL CONTINUE THROUGH EARLY AFTERNOON WITH AN
ADDITIONAL SNOW ACCUMULATION OF 1 TO 3 INCHES.

THE SNOW IS EXPECTED TO TAPER OFF THIS AFTERNOON AND END BY MID
AFTERNOON. 

WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH THIS AFTERNOON NEAR
THE LAKE SHORE AND THIS WILL CAUSE BLOWING AND DRIFTING OF THE SNOW.

UNPLOWED ROADS WILL BE HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW
EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO NOAA WEATHER
RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES.

$$

LOMBARDY
000 
WWUS41 KCLE 041131
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
631 AM EST SUN DEC 4 2005

OHZ011>014-021>023-033-089-PAZ001>003-041245-
/O.CAN.KCLE.SN.Y.0002.000000T0000Z-051204T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
631 AM EST SUN DEC 4 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW
ADVISORY.

THE LIGHT SNOW THAT MOVED THROUGH THE AREA DURING THE NIGHT HAS
MOVED EAST. THERE IS THE POSSIBILITY FOR SOME LIGHT SNOW SHOWERS
THIS MORNING BUT ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. 

$$

OHZ003-006>010-017>020-027>032-036>038-047-041245-
/O.CAN.KCLE.SN.Y.0002.000000T0000Z-051204T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON
631 AM EST SUN DEC 4 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SNOW
ADVISORY. 

THE SNOW THAT FELL OVERNIGHT HAS MOVED EAST OF THE AREA. THERE IS
THE POSSIBILITY FOR SOME SCATTERED SNOW SHOWERS BUT LITTLE OR NO
ACCUMULATIONS CAN BE EXPECTED.

$$

LOMBARDY

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow advisory went out at Dec 3, 12:15 PM EST, 2 hours 1 minute earlier.

Area forecast discussion, Dec 3, 12:15 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
1215 PM EST SAT DEC 3 2005

.AVIATION (18Z-18Z)...
SOME MVFR LAKE EFFECT FLURRIES STILL GOING ON AT 17Z HOWEVER...THAT
SHOULD END BY 21Z AS THE FLOW BECOMES OFFSHORE. WATCHING THE LOW
OVER OK THAT WILL MOVE MOV TO NR HTS BY 09Z. WITH PLENTY OF DYNAMIC
LIFT UVV SNOW NOW OVER IA SHOULD SPREAD RAPIDILY E...THE AREA WILL
BE IN THE LEFT FRONT QUAD OF THE JET OVERNIGHT ADDING TO THE UVV.
LIFR TO IFR CIG AND VSBY IN SNOW. THIS SHOULD BE A QUICK SHOT WITH
SNOW DECREASING FROM W TO E STARTING AT 10Z TOL AND FDY. AN ON SHORE
FLOW MAY KEEP THE SNOW GOING A LITTLE LONGER IN THE SNOWBELT AREAS.
ATTM BASED ON ALL THE DATA AND THE TRACK OF THE LOW IT WILL REMAIN
ALL SNOW IN THE FORECAST AREA.

&&

.SHORT TERM (TODAY THRU MON NIGHT)...
OVER THE PAST HOUR OR TWO THE LAKE EFFECT SNOW BAND AFFECTING KCLE
AND POINTS EAST HAS DIMINISHED RAPIDLY AS SFC HIGH CONTS TO BUILD IN
WITH ONLY A FEW PIXELS OF 20DBZ LEFT ON RADAR.  WILL ALLOW WARNING
TO EXPIRE BUT STILL CARRY SNOW SHOWERS THRU THE MORNING HOURS.  DONT
EXPECT TOO MUCH ACCUM BUT WILL PLACE A 1 TO 2 INCH LOCAL ACCUM IN TO
COVER ANY PSBL MORNING FLARE UP.  NEXT PROBLEM OF THE DAY WILL BE
THE WARM ADVN PTTN SETTING UP TO OUR WEST AHEAD OF LOW
PRESSURE...FCST TO REACH OKLAHOMA BY 12Z.  WARM ADVN WILL MOVE ACRS
THE AREA TDA BUT BLV FLURRIES WILL BE THE LIMIT OF PCPN MOST PLACES
AWAY FROM THE LAKE. FOR TNGT HWVR DP MSTR MOVES IN AS SFC LOW TRACKS
ACRS THE LOWER OH VLY TO KPBZ VCNTY BY SUNDAY 12Z.  XPC MOST OF THE
SNOW WILL FALL WITH THE SYSTEM OVERNIGHT TONIGHT.  BOTH GFS AND ETA
INDICATE 2 TO 3 INCHES.  WILL COVER THIS WITH 2 TO 4 INCHES IN FCST.
OF COURSE LES KICKS IN BHND THE SYSTEM ALTHOUGH MUCH OF SUNDAY WINDS
BACK WHICH WILL PREVENT STATIONARY BANDS UNTIL SUNDAY NIGHT.  BUFKIT
HWVR SHOWS THAT THE MIXED LAYER AND EQULIBRIUM LEVEL FOR THE EVENT
WILL BE LOWER THAN THAT OF THIS LAST SYSTEM...AMS WILL BE DRIER AND
WINDS CONT TO BACK THRU THE NIGHT PUSHING SNOW OFF SHORE WHICH WILL
ALL LIMIT ACCUMS.  MONDAY 00Z AND NOW 06Z ETA12 KEEP BAND OFF SHORE
THRU THE DAY...BRINGING IT BACK TO NEAR THE SHORE LATE MONDAY NIGHT
OR TUES.  PLENTY OF TIME TO WATCH MDL RUNS FOR NOW SO WILL COVER
WITH HIGH CHC POPS FOR SNOW SHOWERS.

&&

.LONG TERM (SUN NGT THRU THU)...
NOT MUCH NEW TDA IN THE MEDIUM RANGE AS AREA SHOULD REMAIN IN A COOL
AND WET PATTERN DURING PERIOD.  DEVIL IS AGAIN IN THE DETAILS TDA AS
ALL MEDIUM RANGE MODELS DEPICT LONG WAVE TROF MOVING E ACROSS THE
CONUS AT THE BEGINNING OF NEXT WEEK WITH A POTENT UPPER LOW MOVING E
OUT OF THE HIGH PLAINS AND INTO THE LOWER OH VLY AT THE END OF THE
FCST PD.  THIS SECOND SYSTEM COULD BE OVERDONE BY THE GFS BUT
ENSEBLES DO SUPPORT SUM SORT OF UPPER WAVE.  OBVIOUSLY SUM
MODELS DIFFS WITH SURFACE REFLECTION OF THESE SYSTEMS TOO..BUT IT
APPEARS TEMPS WILL REMAIN BLO NORMAL WITH QUITE A BIT OF LE
ACTIVITY.  LATEST GFS PROGGING 850 MB TEMPS TO REMAIN BLO NEG 10 DEG
FROM DAYBREAK MON THU THE END OF THE PERIOD WITH TEMPS DOWN TO NEG
18 TUE NIGHT INTO WED.  WITH WLY FLOW CHC POPS WARRANTED MOST OF
THIS PD.  TEMPS WL STRUGGLE TO GET ABV FREEZING TIL THE END OF NEXT
WEEK.  SHOULD DRY OUT THU AND FRI AHEAD OF WEAKENING UPPER SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...TK
LONG TERM...KUBINA
AVIATION...KIELTYKA
Hazardous weather outlook, Dec 3, 6:22 AM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
622 AM EST SAT DEC 3 2005

OHZ003-006>010-017>023-027>033-036>038-047-041130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
622 AM EST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE MOVING OUT IF THE SOUTHERN PLAINS WILL SPREAD SNOW
ACROSS THE REGION TONIGHT AS IT MOVES INTO THE OHIO VALLEY. SNOWFALL
AMOUNTS WILL RANGE FROM 2 TO 4 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ011>014-089-PAZ001>003-041130-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
622 AM EST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE MOVING OUT IF THE SOUTHERN PLAINS WILL SPREAD SNOW
ACROSS THE REGION TONIGHT AS IT MOVES INTO THE OHIO VALLEY. SNOWFALL
AMOUNTS WILL RANGE FROM 2 TO 4 INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LAKE EFFECT SNOW SHOWERS AND SQUALLS WILL LIKELY DEVELOP OVER THE
LAKE SUNDAY NIGHT AND CONTINUE INTO TUESDAY. DEPENDING ON THE
WIND DIRECTION...THE SNOW COULD MOVE ONSHORE OVER NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-041130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
622 AM EST SAT DEC 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE SUNDAY AND
SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Snow Advisories in Ohio, 2005Snow Advisories in Pennsylvania, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.